Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Rebound

Nov 17, 2015 10:36 PM

Has anyone else experienced rebound inflammation after finishing a short course of prednisone?
I am beyond miserable tonight. πŸ˜₯

Nov 17, 2015 11:02 PM

Luvsdragracing, 1st off love the name! I am so sorry you are miserable tonight! My kids did when they were young and having full on Asthma/ croup/phenomena issues. They got sick a lot when they were 1on up to 10 and it tapered off but anyway, they would put them on prednisone to help the inflammation in the lungs and once they were finished it's as if they were never on it to begin with.

Nov 17, 2015 11:10 PM

Moparmom love your name too !☺️
I had an asthma flare up and got a tapered dose. Of course it made my stenosis feel great for about 5 days but now it's so swollen I can barely turn my head. Can't even stand clothes tonight!
I doubled up my tizanidine and took a pain pill. Hoping to sleep eventually.

Nov 18, 2015 6:14 AM

Luvsdragracing, I can't say I've ever had it. Maybe you aren't out of the flare up. Last summer through this past March I was having issues and it turned out I needed asthma meds changed. I'd been on the same so long they weren't working. Especially in light of reducing Appleby shots I didn't need. I went on Amazon and purchased a battery operated spirometer, similar to doctor's. It's helped me tremendously. As soon as I start feeling any SOB I use it and if I'm in the yellow range I use the emergency inhaler. I've avoided what was going on last year ever since I've been using it. You're in my thoughts and prayers. I hope you'll feel much better soon! πŸ™πŸŒΌ

Ready to start relieving your pain?

Join Community